# SDR FDEA200904151306

- Difficulty date: April 15, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N280FE
- Make and model: Boeing 727233
- Aircraft serial: 22347
- Aircraft time: 42,799 hours, 30,296 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 6517510120
- Condition: Cracked
- Location: Bs 1243
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR AREA - LOWER RT TORQUE BOX LIGHTNING HOLE HAS 2 STOP-DRILLED   CRACKS AT BS 1243 CUT OUT DAMAGED AREA IAW SRM 51-10-1.  FABRICATED 2 EA   DOUBLERS IAW SRM 51-40-2 FIG 1 AND 53-10-2 FIG 6.  ALODINED AND PRIMED PARTS AND AREA IAW SRM 51-10-2.  INSTALLED REPAIR DOUBLERS IAW SRM 51-40-2
